# SDR UIEA2011022400122

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,495 hours, 7,342 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURATION GEAR CENTER, TAKEOFF WARNING AT APPROX 20 KTS. REJECTED TAKEOFF(BODY GEAR STEERING INDICAITON SYSTEM DEACTIVATED AND DEFERRED. BODY GEAR SYSTEM CONFIRMED DEACTIVATED)
